Journal article icon

Journal article

Complex pattern formation in reaction-diffusion systems with spatially varying parameters

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1016/j.physd.2005.01.022

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
PHYSICA D-NONLINEAR PHENOMENA More from this journal
Volume:
202
Issue:
1-2
Pages:
95-115
Publication date:
2005-03-01
DOI:
ISSN:
0167-2789
Keywords:
Pubs id:
pubs:9465
UUID:
uuid:fdc00214-efd8-496a-9fdc-ce5497398cb3
Local pid:
pubs:9465
Source identifiers:
9465
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP